Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   APRIL 2014 , Volume 11 , Number 2; Page(s) 121 To 139.
 
Paper: 

SOME PROPERTIES OF FUZZY NORM OF LINEAR OPERATORS

 
 
Author(s):  SAHELI M.*, HASANKHANI A., NAZARI A.
 
* DEPARTMENT OF MATHEMATICS, VALI-E-ASR UNIVERSITY OF RAFSANJAN, RAF-SANJAN, IRAN
 
Abstract: 

In the present paper, we study some properties of fuzzy norm of linear operators. At first the bounded inverse theorem on fuzzy normed linear spaces is investigated. Then, we prove Hahn Banach theorem, uniform boundedness theorem and closed graph theorem on fuzzy normed linear spaces. Finally the set of all compact operators on these spaces is studied.

 
Keyword(s): FUZZY NORM, FUZZY NORMED LINEAR SPACE, FUZZY BOUNDED LINEAR OPERATOR
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SAHELI, M., & HASANKHANI, A., & NAZARI, A. (2014). SOME PROPERTIES OF FUZZY NORM OF LINEAR OPERATORS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 11(2), 121-139. https://www.sid.ir/en/journal/ViewPaper.aspx?id=431575



Vancouver: Copy

SAHELI M., HASANKHANI A., NAZARI A.. SOME PROPERTIES OF FUZZY NORM OF LINEAR OPERATORS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2014 [cited 2021June15];11(2):121-139. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=431575



IEEE: Copy

SAHELI, M., HASANKHANI, A., NAZARI, A., 2014. SOME PROPERTIES OF FUZZY NORM OF LINEAR OPERATORS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 11(2), pp.121-139. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=431575.



 
  pdf-File
Persian Abstract Yearly Visit 56
 
 
Latest on Blog
Enter SID Blog